# SDR VNAA202306220007

- Difficulty date: May 7, 2023
- Submitted: June 22, 2023
- Operation: Air carrier
- Aircraft: N551NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15327
- Aircraft time: 19,976 hours, 17,941 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670313851S
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STGR 21RH BTW FS421.00 TO FS437.00.  DUE TO EXCESSIVE CORROSION STRINGER 21RH BTW FS=394 TO FS=475 WAS EVALUATED OUT OF LIMITS PER CRJ900 SRM 53-00-00-101-001-A01 AND WAS REPLACE PER CRJ-900 SRM 51-42-06-001-001-A01 AND SRM 51-42-21-001-001-A01
